# SDR WVER2019012200000

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15010
- Aircraft time: 37,398 hours, 28,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 37,398 hours, 28,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAILS AT LBL 9 CORRODED IN SEVERAL LOCATIONS BETWEEN FS 485.00 AND 661.00+32
